# SDR 2011FA0000048

- Difficulty date: January 13, 2011
- Submitted: January 28, 2011
- Operation: General aviation
- Make and model: Beech C90
- Aircraft serial: LJ1984
- Engine: Pwa PT6A135A
- System (JASC): 3250 · Landing Gear Steering System
- Part: Brace
- Part number: 10182002415
- Condition: Lack Of Lube
- Location: Nlg Steering
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

COMING FROM THE TAXI HOLDING BAY, ACFT WENT OUT OF THE RUNWAY DUE TOO NOSE WHEEL STEERING INOP.  INVESTIGATION AND INSP PERFORMED BY MX, FOUND A LACK OF GREASING ON THE STEERING BRACE PN 101-820024-15.  NO OTHER FINDINGS OR  PROBLEMS DETECTED ON THE STEERING.  OPS AND FUNCTIONAL TEST PERFORMED, FOUND SMOOTH AND NORMAL AFTER GREASING.  BRACE PN 101-820024-15 MUST BE GREASE WITH ACFT ON JACKS AND WITH ACFT OFF JACKS TO GUARANTEE THIS IS FULLY GREASED.
